SINUS CONGESTION AND PAIN DAY, NON-DROWSY- acetaminophen and phenylephrine hcl tablet, film coated
Salado Sales, Inc.
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
If a skin reaction occurs, stop use and seek medical help right away.
with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
if you have ever had an allergic reaction to this product or any of its ingredients
These could be signs of a serious condition.
corn starch, crospovidone, D&C yellow #10 aluminum lake, FD&C blue #1 aluminum lake, FD&C red #40 aluminum lake, flavor, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, silicon dioxide, sodium starch glycolate, stearic acid, sucralose, talc, titanium dioxide
COMPARE TO THE
IN TYLENOL® SINUS +
CONGESTION & PAIN
PAIN RELIEVER/FEVER REDUCER
PHENYLEPHRINE HCl -
SINUS & NASAL
24 COOL CAPLETS
WITH COOL BLAST FLAVOR
TAMPER EVIDENT: DO NOT USE IF PACKAGE IS OPENED OR IF BLISTER UNIT IS TORN, BROKEN OR SHOWS ANY SIGNS OF TAMPERING
*This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Tylenol® SINUS + HEADACHE.
Distributed by Consumer Value Products, Inc.
P.O. Box 6115, Temple, Texas 76502
|SINUS CONGESTION AND PAIN
acetaminophen and phenylephrine hcl tablet, film coated
|Labeler - Salado Sales, Inc. (009830555)|
|LNK International, Inc.||832867894||MANUFACTURE(57243-466)|
|LNK International, Inc.||832867837||PACK(57243-466)|
© 2019 FDA.report
This site is not affiliated with or endorsed by the FDA.